# SDR AALA20121028004

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 44,092 hours, 5,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER FOR EMERGENCY LIGHT AT SEAT 40G MISSING.  REPLACED LENS COVER FOR EMERGENCY LIGHT AT SEAT 40G.  OPS CHECK NORMAL.
